# SDR CA190807019

- Difficulty date: July 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPRESSURIZED BETWEEN FL 100 AND FL 200. CPC REPLACED. NO FURTHER PROBLEM REPORTED. (TC# 20190807019)
